The localization of eigenfunction expansions of a selfadjoint elliptic operator
Differencialʹnye uravneniâ, Tome 7 (1971) no. 3, pp. 534-537
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_3_a16,
author = {Sh. A. Alimov},
title = {The localization of eigenfunction expansions of a selfadjoint elliptic operator},
journal = {Differencialʹnye uravneni\^a},
pages = {534--537},
year = {1971},
volume = {7},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_3_a16/}
}
Sh. A. Alimov. The localization of eigenfunction expansions of a selfadjoint elliptic operator. Differencialʹnye uravneniâ, Tome 7 (1971) no. 3, pp. 534-537. http://geodesic.mathdoc.fr/item/DE_1971_7_3_a16/